Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes orange stool?

for the past 3 days i have been haveing orange stool and i read it could be medicines in takeing or lack of bile salt... im on propanolol for migraine's and im on trazodone for sleeping issues and i also take vistaril to calm me as needed i dont take this one every day but the orange stool is starting to alarm me due to me not eating any of the food listed that can cause this
Mon, 22 Jan 2018
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics
General Surgeon 's  Response
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query in details .

* There can be some sort of chemical break down of ingredients of stool
with alterations in flora mechanics giving orange color to the stool from
some sort of infection or else .
* Needs to be evaluated with stool microscopy examination .

Hope this will help to clear your doubt .
Wishing you fine recovery .

Regards .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had very sticky stools they are hard to remove from the toilet. When flushing and last night. There was a really large blood clot I suffer. From stomach. Problems an take esomepresole 40mg 1twice a day but stil feel sick also have noticed an orange colour recently

doctor1 MD

I am a 15 year old male. When I was very young, I had constipation problems and had to take medicine (stool softener) so I could pass stools without extreme pain. That was years ago, but I do not know if this is relevant or not (I also had one external hemorrhoid for a few years; I had thought it to be normal but got it treated with cream). A few weeks ago, I had trouble going to the bathroom. I did, but there were small specks of red blood and bright red blood on my toilet paper. I shrugged it off, but it happened a few days later, and then about a week ago. I haven’t had the best of diets (I am average weight but lack fiber). I decided to eat more fiber. I took Fiber Plus. The next two days I had minor bleeding similar to the first incident. Then the third day I went to the bathroom 4-6 times with considerable amounts of stool each time. The later had blood, and the second to last wasn’t stool but a big bright red drop of blood about the size of a pointer fingernail that was mucus-like. I was sore but felt better. The next two days I had no blood, though I was still sore. Then the third day I used the bathroom (yesterday), and tissue-like red/bright orange pieces were mixed in my stool (they appeared reddish in the toilet but when removed were bright orange). It did not look like “cotton candy” (which I heard means that it is cancerous), but it was solid. I believe that it is undigested fat, possibly due to a 16oz of Palmer’s Honey Roasted Peanuts that I ate in less than 12 hours plus my lack of fiber. Should I be worried?

doctor1 MD

hi, my son is 2 and has spent most of the day on the toilet, he has very watery orange coloured excrement. however, he has been normal in himself and very playfull. would it be wise for me to allow him to go to nursery tomorrow? thank you for any help

Recent questions on  Beta-lactam

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

My boyfriend has problems gaining and keeping an erection during sex, this is

because of a huge amount of stress, and i believe drug taking. He's too

embarressed to go to the doctors and talk to them about it and see if he could

get viagra or something along those lines.. and i was just wondering if i could

go to my doctors and if they could prescribe it to me for him to use? obviously

his problem effects me a lot aswell.

doctor1 MD

My father is an epileptic for the past 50 years.He is taking lobazam 10 mg along with other antiepileptic drugs such as eptoin , gardinel sodium 10 mg etc.for more than 20 years. He is now 92. !0 days before he was so week and admitted in the hospital doctors stopped for a while lobazom & gardinel sodium 10 mg. Now he is restless and behaves some what abnormal? So today we started giving again these two tablets? Is these behavioural disorders are due to the sudden stopping of these tablets? What can we do now? Please help me by replying.Thank you.

doctor1 MD

I am a female aged 22, i have taken alpha dht test and have been diagnosed with a high level of dht. my doctor has prescribed me finax tablets. However on the internet, it is mentioned clearly that it not to be used by females and that it is solely meant for males. Please advise.

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.